# SDR GTIA2018022202466

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 18,583 hours, 8,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLIGHT ATTENDANT REPORTED SMOKEY HAZE IN THE AIR AND A SOUR,   MUSTY ODOR, TURNED OFF PACK 2.  THE ODOR SEEMED TO DISAPATE. PACK 2 FOUND TO BE SOURCE OF ODOR.
